Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 83, NWS Pueblo, CO

June 5, 2007Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 5, 2007, 5:55 PM MDT for Baca County, Colorado. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2007, 5:55 PM MDT (23:55 UTC)
Expired
Jun 5, 2007, 6:41 PM MDT
In force
46 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Baca County, CO

The radar

The Pueblo radar (KPUX), 159 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 6:03 PM MDTHAIL 0.7511 Nnw Springfield, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.9 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2007-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 551 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2007-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
551 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1691 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 052355
SVRPUB
COC009-060100-
/O.NEW.KPUB.SV.W.0083.070605T2355Z-070606T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
555 PM MDT TUE JUN 5 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BACA COUNTY IN SOUTHEAST COLORADO...

* UNTIL 700 PM MDT...

* AT 547 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 11 MILES NORTH OF
  PRITCHETT...OR 40 MILES SOUTH OF LAMAR...AND WAS MOVING TOWARD THE
  EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF NORTH
  CENTRAL BACA COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3759 10290 3742 10283 3744 10263 3763 10264
      3763 10281

$$
2 follow-up statements
000 
WWUS55 KPUB 060020
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
618 PM MDT TUE JUN 5 2007

COC009-060100-
/O.CON.KPUB.SV.W.0083.000000T0000Z-070606T0100Z/
BACA CO-
618 PM MDT TUE JUN 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTH CENTRAL BACA COUNTY...

AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
CENTERED OVER NORTH CENTRAL BACA COUNTY...12 MILES NORTH OF 
SPRINGFIELD...AND WAS MOVING TOWARD THE EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF NORTH
CENTRAL BACA COUNTY.

LAT...LON 3758 10287 3747 10281 3750 10248 3764 10249
      3764 10280

$$
000 
WWUS55 KPUB 060041
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
639 PM MDT TUE JUN 5 2007

COC009-060049-
/O.CAN.KPUB.SV.W.0083.000000T0000Z-070606T0100Z/
BACA CO-
639 PM MDT TUE JUN 5 2007

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTH
CENTRAL BACA COUNTY...

HAZARDOUS LIGHTNING...WIND GUSTS TO 40 MPH...PEA SIZE HAIL...AND 
HEAVY RAIN MAY STILL BE IN THE AREA.

LAT...LON 3758 10287 3747 10281 3750 10248 3764 10249
      3764 10280

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:41 PM MDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jun 5, 2:41 PM MDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
241 PM MDT TUE JUN 5 2007

.SHORT TERM...
(TONIGHT AND WEDNESDAY)

CURRENTLY/TONIGHT...CONVECTION SLOW TO DEVELOP TODAY AS WARMING MID
LEVEL TEMPS AND CIRRUS SHIELD HAVE SUPPRESSED ACTIVITY EARLY THIS
AFTERNOON. THIS IS CHANGING AS OF 20Z...AS CLEAR SLOT BETWEEN CIRRUS
BANDS HAS ALLOWED ENOUGH HEATING FOR ISOLATED STORMS TO FIRE ALONG
THE EASTERN MOUNTAINS AND RATON MESA. CAPES OVER THE AREA SUFFICIENT
FOR STORMS...WITH VALUES ABOVE 1000 J/KG OVER THE EAST...ALONG WITH
SLIGHTLY IMPROVED 0-6KM SHEAR OF AROUND 30 KNOTS. WEAK WARM FRONTAL
BOUNDARY TO THE NORTH OF ARKANSAS RIVER IS LIFTING SLOWLY
NORTH...WITH AREA OF MODEST SURFACE MOISTURE CONVERGENCE MOVING
NORTHWARD WITH THE BOUNDARY. WOULD THUS EXPECT STRONGEST STORMS WILL
DEVELOP IN NORTHEAST COLORADO TO THE NORTH OF THE WARM FRONT...WHERE
SHEAR AND MOISTURE CONVERGENCE ARE MAXIMIZED. STILL...GIVEN THE
RELATIVELY HIGH INSTABILITY...SOME SEVERE POTENTIAL OVER THE PUEBLO
CWFA IF STORMS OVER THE MOUNTAINS CAN SURVIVE AND MAKE IT EAST OF
I-25. KEPT POPS ONLY IN THE ISOLATED CATEGORY...THOUGH MAY
REEVALUATE OVER THE NEXT 2 HOURS IF CONVECTION REALLY GETS GOING.
FARTHER WEST...INCREASING SOUTHWEST FLOW AND DRIER AIR MASS
ADVECTING INTO WESTERN CO ARGUE FOR REMOVAL OF POPS FROM AREAS WEST
OF THE SAN LUIS VALLEY FOR THIS EVENING.

WEDNESDAY...STRONG UPPER TROUGH DIGS INTO THE GREAT BASIN WITH EARLY
SPRING LIKE 130 KNOT UPPER JET MIGRATING ACROSS THE STATE DURING THE
DAY. DEEP LAYER OF DRY AIR AND DOWNSLOPE DEVELOPING OVER THE SAN
LUIS VALLEY/EASTERN MOUNTAINS AND PLAINS SHOULD ENSURE DEEP
MIXING...AND WITH 700 MB WINDS OF 50 KNOTS AND 500 WINDS UP TO 80
KNOTS...POTENTIAL IS THERE FOR HIGH WIND CRITERIA GUSTS AT MANY
LOCATIONS. NEGATIVE FACTOR IS RATHER BAGGY LOOKING SURFACE PRESSURE
GRADIENT OVER THE PLAINS...WITH NAM HINTING AT WEAK SURFACE LOW
SOUTH OF KLHX WHICH COULD LIMIT SPEEDS SLIGHTLY. WILL KEEP HIGHLIGHT
AS A WATCH FOR NOW AND LET MID SHIFT MAKE THE CALL ON UPGRADE.
WEATHER CONDITIONS MEETING CRITICAL FIRE WEATHER PARAMETERS ARE
LIKELY ON WEDNESDAY...HOWEVER WITH FUEL MOISTURES RUNNING HIGH...NO
FIRE WEATHER HEADLINES ARE ANTICIPATED. KEPT THE LOW POPS FOR
WESTERN ZONES ALONG THE CONTINENTAL DIVIDE...AS COLD POOL ALOFT AND
MOISTURE ASSOCIATED WITH THE UPPER LOW MOVE ACROSS. GUIDANCE TEMPS
MIGHT BE A LITTLE TOO COOL FOR THE EAST GIVEN THE DEPTH OF
MIXING...SO NUDGED GRIDS UP A DEGREE OR 2 ABOVE MACHINE NUMBERS.

.LONG TERM...
(WEDNESDAY NIGHT THROUGH TUESDAY)

LONG TERM ISSUES INCLUDE WINDS WEDNESDAY NIGHT INTO THURSDAY...
COOL TEMPERATURES THURSDAY AND FRIDAY...SOME GENERALLY LIGHT SNOW
POTENTIAL OVER THE CENTRAL MOUNTAINS FROM WEDNESDAY NIGHT INTO
THURSDAY AND THEN AMOUNT OF WARMING FROM SATURDAY INTO NEXT
TUESDAY.

LATEST LONGER TERM MODELS HAS UNSEASONABLE CLOSED UPPER LOW
CENTERED OVER CENTRAL WYOMING AT 00Z THURSDAY...WHICH THEN MOVES
INTO EASTERN NORTH DAKOTA BY 18Z THURSDAY AND THEN INTO ONTARIO
CANADA ON FRIDAY. FROM LATER FRIDAY INTO NEXT TUESDAY...ZONAL TO
SOUTHWEST FLOW IS PROJECTED TO OCCUR OVER THE CWFA.

AS THE UPPER LOW MOVES TO THE NORTH OF THE CWFA WEDNESDAY NIGHT
INTO THURSDAY...PROJECT THAT HEALTHY WINDS WILL BE NOTED...ESPECIALLY
WEDNESDAY EVENING...THEREFORE KEEPING HIGH WIND WATCH IN PLACE
WEDNESDAY EVENING.

COOL AIR...ESPECIALLY FOR EARLY JUNE...THEN SWEEPS ACROSS CWFA
THURSDAY AND FRIDAY AND HAVE DEPICTED THIS IN IMPENDING GRIDS/ZONES.
ALSO...HAVE PAINTED A FEW INCHES OF SNOW OVER PORTIONS OF THE
CENTRAL MOUNTAINS FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT.
GENERALLY ISOLATED POPS SHOULD BE NOTED DURING THE LONG TERM WITH
THE MOST PROMISING DEEPER MOISTURE RETURN OVER SECTIONS OF THE
EASTERN PLAINS EXPECTED SATURDAY INTO SUNDAY. FINALLY...ABOVE
CLIMATOLOGICAL AVERAGE TEMPERATURES PROJECTED TO RETURN TO THE
REGION FROM SATURDAY INTO NEXT TUESDAY WITH THE WARMEST
TEMPERATURES EXPECTED MONDAY AND TUESDAY.

&&

.AVIATION...

ISOLATED THUNDERSTORMS MAINLY OVER THE EASTERN MOUNTAINS
AND PLAINS...INCLUDING KCOS AND KPUB TAF SITES...STILL POSSIBLE
THROUGH 02Z. MAIN THREAT WITH THUNDERSTORMS WILL BE WIND GUSTS TO 50
MPH AND LIGHTNING.  BRIEF VFR TO MVFR CIGS WILL BE POSSIBLE WITH
THUNDERSTORMS ACROSS THE KCOS AREA AND POINTS EASTWARD WITH BRIEF
HEAVY RAIN...AND HAIL UP TO 1 INCH IN DIAMETER.

WINDS WILL BE INCREASING ACROSS THE MOUNTAINS AFTER 06Z WITH HYR MT
TOP WINDS APPROACHING 45 KTS BY 12Z...AND 55 KNOTS BY 18Z. LEE TROF
STRENGTHENS ACROSS THE SE PLAINS AFTER 06Z WITH WEST WIND GUSTS AND
ASSOCIATED MT WAVE TURBULENCE POSSIBLE ALONG THE KPUB-KCOS-KTAD
CORRIDOR AFTER 06Z. VERY STRONG WINDS ALL TAF SITES ON
WEDNESDAY...ESPECIALLY AFTER 18Z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING
FOR COZ069>089-093>099.

&&
Hazardous weather outlook, Jun 5, 5:20 AM MDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
520 AM MDT TUE JUN 5 2007

COZ058>089-093>099-061130-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
520 AM MDT TUE JUN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH CENTRAL AND
SOUTHEAST COLORADO TODAY...WITH THUNDERSTORMS DEVELOPING ACROSS THE
MOUNTAINS BY 1 PM...THEN DRIFTING OFF ACROSS THE INTERSTATE 25
CORRIDOR AFTER 2 PM...AND ACROSS THE REMAINDER OF THE SOUTHEAST
PLAINS AFTER 3 PM.  ONE OR TWO STRONG TO SEVERE THUNDERSTORMS WILL
BE POSSIBLE ACROSS PORTIONS OF THE SOUTHEAST PLAINS...MAINLY EAST OF
A LINE FROM COLORADO SPRINGS...TO PUEBLO...TO KIM.  HAIL UP TO 1
INCH IN DIAMETER...WIND GUSTS UP TO 58 MPH...ALONG WITH LOCALLY
HEAVY RAIN AND DANGEROUS LIGHTNING WILL BE POSSIBLE WITH ANY SEVERE
THUNDERSTORMS.

SOME UNCERTAINTY EXISTS AS TO WHETHER SUFFICIENT LOW LEVEL MOISTURE
WILL BE IN PLACE BY THIS AFTERNOON TO SUPPORT SEVERE THUNDERSTORMS
ACROSS THE ENTIRE THREAT AREA.  CURRENT MODEL PROJECTIONS INDICATE THAT EL
PASO COUNTY MAY SEE THE HIGHEST POTENTIAL FOR SEVERE THUNDERSTORM
DEVELOPMENT.  ACROSS THE REMAINDER OF THE THREAT AREA...WARMING
TEMPERATURES IN THE MID LEVELS OF THE ATMOSPHERE COMBINED WITH DRYING
IN THE LOW LEVELS MAY END UP SUPPRESSING AFTERNOON THUNDERSTORM
DEVELOPMENT. HOWEVER...GUSTY OUTFLOW WINDS FROM THUNDERSTORMS WHICH
DEVELOP ACROSS THE MOUNTAINS...MAY BE SUFFICIENT TO BREAK THROUGH
THE WARM LAYER ALOFT...ALLOWING ONE OR TWO STRONG TO SEVERE
THUNDERSTORMS TO DEVELOP.

ACROSS THE WESTERN MOUNTAINS AND HIGH VALLEYS...ISOLATED
THUNDERSTORMS WILL BE POSSIBLE AFTER 1 PM.  THE MAIN THREAT WITH
THUNDERSTORMS IN THESE AREAS WILL BE WIND GUSTS UP TO 50 MPH AND
CLOUD TO GROUND LIGHTNING.

THUNDERSTORMS WILL DIMINISH ACROSS ALL AREAS BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WINDS ARE EXPECTED TO DEVELOP ON WEDNESDAY. SUSTAINED
WINDS OF AROUND 40 MPH ARE POSSIBLE OVER THE SOUTHEAST PLAINS AND
SAN LUIS VALLEY...WITH 50 MPH WINDS POSSIBLE OVER THE SOUTHEAST
MOUNTAINS. THEREFORE A HIGH WIND WATCH HAS BEEN ISSUED FOR THESE
AREAS...AND IT IS IN EFFECT FROM MIDMORNING WEDNESDAY...THROUGH
EARLY WEDNESDAY EVENING.

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED OVER
THE CENTRAL AND SOUTHWEST MOUNTAINS WEDNESDAY...WITH SOME ISOLATED
THUNDERSTORMS POSSIBLE OVER THE NORTHERN SANGRE DE CRISTO
MOUNTAINS...AND THE PIKES PEAK AND TELLER COUNTY AREA. THURSDAY
AFTERNOON AND EVENING THERE MAY BE SOME ISOLATED THUNDERSTORMS
OVER THE CENTRAL MOUNTAINS. FRIDAY NIGHT AND SATURDAY THERE MAY BE
SOME ISOLATED THUNDERSTORMS OVER THE FAR SOUTHEAST PLAINS. ON
SUNDAY AND MONDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS
THE AREA. THE MAIN THREATS FROM THE THUNDERSTORMS WILL BE CLOUD TO
GROUND LIGHTNING AND WINDS GUSTS AROUND 45 MPH. SOME OF THE
STRONGER STORMS MAY ALSO PRODUCE HAIL UP TO 1/2 INCH IN DIAMETER.

THERE COULD BE SOME LIGHT SNOW ACCUMULATIONS OVER THE HIGHER
ELEVATIONS OF THE CENTRAL MOUNTAINS WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE AFTER 2 PM ACROSS EL PASO...EASTERN PUEBLO...CROWLEY...OTERO...
KIOWA...BENT...PROWERS AND BACA COUNTIES.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 4:23 AM MDTHigh Wind WatchPUBAlamosa, Baca, Bent, Chaffee, Conejos, Costilla and 13 more25 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.